# SDR CA030317018

- Difficulty date: March 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 13,059 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN GEARBOX CHIP LIGHT CAME ON DURING FLIGHT.PILOT LANDED AND INSPECTED THE MGB CHIP PLUG. NO METAL FOUND. HE CALLED THE BASE AND WE ADVISED HIM TO CHECK THE MAST BEARING CHIP DETECTOR AND CHECK TO MAKE SURE THE LIGHTS STILL WORKED. NO METAL FOUND. AIRCRAFT FINISHED THE DAY AND WAS CHECKED AGAIN UPON RETURN. NO METAL FOUND.
